Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Nassif Ghoussoub
Title: Duality and perturbation methods in critical point theory
Additional book information: Cambridge University Press, Cambridge, 1993, xviii+258 pp., US$49.95. ISBN 0-521-44025-4.

References [Enhancements On Off] (What's this?)

  • [1] J. Mawhin and M. Willem, Critical point theory and Hamiltonian systems, Springer, New York, 1989. MR 982267 (90e:58016)
  • [2] P. H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, CBMS Regional Conf. Ser. in Math., vol. 65, Amer. Math. Soc., Providence, RI, 1986. MR 845785 (87j:58024)
  • [3] M. Struwe, Variational methods, Springer, Berlin, 1990. MR 1078018 (92b:49002)

Review Information:

Reviewer: T. Bartsch
Journal: Bull. Amer. Math. Soc. 32 (1995), 162-166
DOI: https://doi.org/10.1090/S0273-0979-1995-00567-7
American Mathematical Society